Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 9, Pages 1720–1723 (Mi de448)  

Short Communications

The periodic solutions of a certain system with a small parameter

V. V. Amel'kin

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (361 kB)

Bibliographic databases:
UDC: 517.917
Received: 10.04.1967

Citation: V. V. Amel'kin, “The periodic solutions of a certain system with a small parameter”, Differ. Uravn., 4:9 (1968), 1720–1723

Citation in format AMSBIB
\Bibitem{Ame68}
\by V.~V.~Amel'kin
\paper The periodic solutions of a certain system with a small parameter
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 9
\pages 1720--1723
\mathnet{http://mi.mathnet.ru/de448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=235223}
\zmath{https://zbmath.org/?q=an:0167.07802}


Linking options:
  • http://mi.mathnet.ru/eng/de448
  • http://mi.mathnet.ru/eng/de/v4/i9/p1720

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022